# SDR AWXA9900413

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409245
- Condition: Cracked
- Location: Bs 644
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN STA 663.75 LBL 32, WHEEL WELL PRESSURE DECK HAD 1 .4375 CRACK.  HFEC VERIFIED CRACK.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, TREATED, PRIMED, AND INSTALLED PARTS PER ER 03-5310-99288-EY1.  FABRICATED REPAIR DOUBLER FROM 2024T3 X .050 R700212, FILLER FROM 2024T3 X .050 R700212, ANGLE FROM 7075T6 X .063 R699452.
